# SDR CHQA20120918362

- Difficulty date: September 18, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N272SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145306
- Aircraft time: 29,283 hours, 24,745 cycles
- Engine: Allsn AE3007A
- Engine time: 25,679 hours, 21,258 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Support
- Part number: 14530637005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE LEFT SIDE WALL SEAT TRACK SUPPORT AT FRAME 50.  THE SEAT TRACK SUPPORT AT FRAME 50 WAS REPLACED IN ACCORDANCE WITH SRM 51-40-02.
